Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Polynomial approximation on a curve of the fourth degree


Author: Dunham Jackson
Journal: Bull. Amer. Math. Soc. 43 (1937), 388-393
MathSciNet review: 1563548
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1937-06560-8
PII: S 0002-9904(1937)06560-8